Unique common fixed points for pairs of multi-valued mappings in partial metric spaces

Terentius Rugumisa, Santosh Kumar

Abstract


In this paper, we obtain a unique common fixed point theorems for pairs of multi-valued non-self mappings on a partial Hausdorff metric space without using any continuity or commutativity of the mappings. In doing so, we generalize a theorem by Rao and Rao.

Full Text: PDF

How to Cite this Article:

Terentius Rugumisa, Santosh Kumar, Unique common fixed points for pairs of multi-valued mappings in partial metric spaces, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 391-412

Copyright © 2017 Terentius Rugumisa, Santosh Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.